# SDR FDEA201807061643

- Difficulty date: July 6, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 61,034 hours, 22,008 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 020016003
- Part serial: 728
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

15 MIN ENROUTE. JUST LEVELED AT FL350. GOT LVL 2  FUEL QTY/USED CHK. COMPLIED WITH QRH. TOTAL QTY  INDICATED. 9.0 LBS LESS THAN REQUIRED. ( SHOULD OF HAD 57.0, INDICATED 48.0 ) RTB KMEM. POSSIBLE FUEL LEAK. FOUND PROBE NR 3 ON RT INOP, REMOVED AND REPLACED AND OPS CHECK IRW AMM 28-41-01-2 REV 19.16 10/20/16 OPS CHECK GOOD. REMOVED AND REPLACED AND OPS CHECKED NR 2 TANK FEED THRUS R5-9814,R5-9815, R5-9816, R5-9817 AND R5-9818 IRW AMM 28-41-05-4 REV 19.16. INSTALLED TANK NR 2 PROBE PN 020-016-003 SN 197, REMOVED PN 020-016-003 SN 728.
